# SDR 98UAL900080

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N304UA
- Make and model: Boeing 737322
- Aircraft serial: 23665
- Engine: Ge CFM56*
- System (JASC): 7931 · Engine Oil Pressure
- Part: Oil Light
- Condition: Illuminated
- Location: Nr 1 Engine
- Stage of operation: NR
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

THE NUMBER ONE ENGINE LOW OIL PRESSURE LIGHT CAME ON.  AFTER AWHILE, THE OIL PRESSURE STARTED TO DROP.  THE NUMBER ONE ENGINE WAS SHUTDOWN.
